# SDR 08FDEA02060

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 41,944 hours, 27,669 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 6521655440
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE "J " BEAM IS CRACKED AT WBL 118, WS 155 - WS 160 REMOVED NR 8 SPOILER FITTING FOR ACCESS IAW B727 SRM 51-30-2.  TRIMMED OUT CRACK (DIMENSION 0.280 INCH IN LENGTH ) IAW B727 SRM 51-10-1 AND FEDEX DRAWING SR 27-57-025 REV A.  TREATED AND PRIMED AREA IAW FEDEX DRAWING SR 27-57-025 AND 51-10-2 AND REINSTALLED NR 8 SPOILER FITTING AT RT WING UPPER T/E AREA WBL 118 IAW B727 SRM 51-30-2.
